MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT2 WAVE; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0500
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported " the patient was admitted to our department because of acute myocardial infarction and cardiogenic shock, and he underwent ecmo and iabp cardiac assistance, and on 04-15 iabp was suddenly shut down, so he was forced to get off the plane, and the patient's circulation fluctuated, and vasoactive drugs were added to maintain him".Additional information states "the device was working normally when it suddenly stopped working and the clinician observed the patient's condition and chose to unplug the iabp, still retaining the ecmo.The patient's condition was stabilized, the ecmo was subsequently withdrawn, and he has recovered and been discharged from the hospital".The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn #(b)(4).The reported complaint of the pump shut down unintentionally is not able to be confirmed.No part was returned to teleflex chelmsford for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description
It was reported, "the patient was admitted to our department because of acute myocardial infarction and cardiogenic shock, and he underwent ecmo and iabp cardiac assistance, and on 04-15 iabp was suddenly shut down, so he was forced to get off the plane, and the patient's circulation fluctuated, and vasoactive drugs were added to maintain him".Additional information states "the device was working normally when it suddenly stopped working and the clinician observed the patient's condition and chose to unplug the iabp, still retaining the ecmo.The patient's condition was stabilized, the ecmo was subsequently withdrawn, and he has recovered and been discharged from the hospital".The patient's current condition is reported as "fine".

Brand Name
AUTOCAT2 WAVE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19360371
Report Number3010532612-2024-00369
Device Sequence Number17086374
Product Code DSP
UDI-Device Identifier30801902051715
UDI-Public30801902051715
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0500
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexMale